arrow
Volume 27, Issue 3
Weighted Approximation of $r$-Monotone Functions on the Real Line by Bernstein Operators

Laiyi Zhu, Xiaojie Zhu & Xing Liu

Anal. Theory Appl., 27 (2011), pp. 239-250.

Published online: 2011-08

Export citation
  • Abstract

In this paper, we give error estimates for the weighted approximation of $r$-monotone functions on the real line with Freud weights by Bernstein-type operators.

  • Keywords

Freud weight, $r$-monotone function, Bernstein-type operator.

  • AMS Subject Headings

41A10, 41A25, 41A36

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-27-239, author = {}, title = {Weighted Approximation of $r$-Monotone Functions on the Real Line by Bernstein Operators}, journal = {Analysis in Theory and Applications}, year = {2011}, volume = {27}, number = {3}, pages = {239--250}, abstract = {

In this paper, we give error estimates for the weighted approximation of $r$-monotone functions on the real line with Freud weights by Bernstein-type operators.

}, issn = {1573-8175}, doi = {https://doi.org/10.1007/s10496-011-0239-8}, url = {http://global-sci.org/intro/article_detail/ata/4597.html} }
TY - JOUR T1 - Weighted Approximation of $r$-Monotone Functions on the Real Line by Bernstein Operators JO - Analysis in Theory and Applications VL - 3 SP - 239 EP - 250 PY - 2011 DA - 2011/08 SN - 27 DO - http://doi.org/10.1007/s10496-011-0239-8 UR - https://global-sci.org/intro/article_detail/ata/4597.html KW - Freud weight, $r$-monotone function, Bernstein-type operator. AB -

In this paper, we give error estimates for the weighted approximation of $r$-monotone functions on the real line with Freud weights by Bernstein-type operators.

Laiyi Zhu, Xiaojie Zhu & Xing Liu. (1970). Weighted Approximation of $r$-Monotone Functions on the Real Line by Bernstein Operators. Analysis in Theory and Applications. 27 (3). 239-250. doi:10.1007/s10496-011-0239-8
Copy to clipboard
The citation has been copied to your clipboard